Volume 16, Issue Supplement 1, December 2009, Pages 13 - 26
Global Solvability of a Fragmentation-Coagulation Equation With Growth and Restricted Coagulation
Jacek Banasiak*, Suares Clovis Oukouomi Noutchie†
School of Mathematical Sciences, University of KwaZulu-Natal, Durban 4041, South Africa
Institute of Mathematics, Polish Academy of Sciences, Bankowa 14, 40-007 Katowice, Poland
Poland and Institute of Mathematics, Silesian University, Bankowa 14, 40-007 Katowice, Poland,email@example.com
Received 11 August 2009, Accepted 9 September 2009, Available Online 7 January 2021.
- 10.1142/S1402925109000297How to use a DOI?
- Fragmentation-coagulation equation; semigroups; structured population model; global solutions
We consider a fragmentation-coagulation equation with growth, where the nonlinear coagulation term, introduced in O. Arino and R. Rudnicki , is designed to model processes in which only a part of particles in the aggregates is capable of coalescence. We introduce various growth models, describing both biological and inorganic processes, and discuss their effect on the generation of the linear growth-fragmentation semigroup. Once its existence has been established, the solution of the full nonlinear problem follows by showing that the coagulation term is globally Lipschitz.
- © 2009 The Authors. Published by Atlantis Press and Taylor & Francis
- Open Access
- This is an open access article distributed under the CC BY-NC 4.0 license (http://creativecommons.org/licenses/by-nc/4.0/).
Cite this article
TY - JOUR AU - Jacek Banasiak AU - Suares Clovis Oukouomi Noutchie AU - Ryszard Rudnicki PY - 2021 DA - 2021/01/07 TI - Global Solvability of a Fragmentation-Coagulation Equation With Growth and Restricted Coagulation JO - Journal of Nonlinear Mathematical Physics SP - 13 EP - 26 VL - 16 IS - Supplement 1 SN - 1776-0852 UR - https://doi.org/10.1142/S1402925109000297 DO - 10.1142/S1402925109000297 ID - Banasiak2021 ER -